Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 150, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2008, 1:53 PM CDT for 5 counties in Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2008, 1:53 PM CDT (18:53 UTC)
- Expired
- Apr 11, 2008, 2:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Lamar County, AL, Marion County, AL, Walker County, AL, Winston County, AL
The radar
The Columbus AFB radar (KGWX), 64 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 10:15 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 111853 SVRBMX ALC057-075-093-127-133-111945- /O.NEW.KBMX.SV.W.0150.080411T1853Z-080411T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 153 PM CDT FRI APR 11 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHWESTERN WALKER COUNTY IN CENTRAL ALABAMA... SOUTHEASTERN MARION COUNTY IN NORTHWEST ALABAMA... THIS INCLUDES THE CITY OF WINFIELD... WESTERN WINSTON COUNTY IN NORTHWEST ALABAMA... THIS INCLUDES THE CITIES OF...LYNN...DOUBLE SPRINGS... NORTHWESTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA... CENTRAL LAMAR COUNTY IN WEST CENTRAL ALABAMA... THIS INCLUDES THE CITY OF SULLIGENT... * UNTIL 245 PM CDT * AT 153 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLOOMING GROVE...OR 8 MILES EAST OF SULLIGENT...AND MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GU-WIN AND GUIN BY 205 PM CDT... WINFIELD BY 210 PM CDT... TUCKER AND BRILLIANT BY 215 PM CDT... PINEY GROVE BY 220 PM CDT... LYNN BY 230 PM CDT... WEISS BY 240 PM CDT... WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME DAMAGE...ESPECIALLY TO SMALLER STRUCTURES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3433 8744 3412 8726 3373 8804 3388 8816 TIME...MOT...LOC 1853Z 236DEG 38KT 3386 8800 $$ JONES/90
3 follow-up statements
000 WWUS54 KBMX 111911 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 212 PM CDT FRI APR 11 2008 ALC057-075-093-127-133-111945- /O.CON.KBMX.SV.W.0150.000000T0000Z-080411T1945Z/ FAYETTE AL-WALKER AL-LAMAR AL-WINSTON AL-MARION AL- 212 PM CDT FRI APR 11 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR SOUTHEASTERN MARION...WESTERN WINSTON...CENTRAL LAMAR...EXTREME NORTHWESTERN WALKER AND NORTHWESTERN FAYETTE COUNTIES... AT 210 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WINFIELD...MOVING NORTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LYNN AND NATURAL BRIDGE BY 230 PM CDT... CLEAR CREEK...CURTIS CROSSROADS...BLACK POND AND 9 MILES SOUTHEAST OF WEISS BY 240 PM CDT... CORINTH REC AREA...DOUBLE SPRINGS...WINSTON COUNTY AIRPORT AND 7 MILES SOUTH OF ROCK CREEK BY 245 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA. LAT...LON 3433 8744 3412 8726 3373 8804 3388 8816 TIME...MOT...LOC 1912Z 242DEG 39KT 3393 8775 $$ STEFKOVICH
000
WWUS54 KBMX 111920
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
220 PM CDT FRI APR 11 2008
ALC057-093-127-133-111945-
/O.CON.KBMX.SV.W.0150.000000T0000Z-080411T1945Z/
FAYETTE AL-WALKER AL-WINSTON AL-MARION AL-
220 PM CDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHEASTERN MARION...WESTERN WINSTON...EXTREME NORTHWESTERN
WALKER AND NORTH CENTRAL FAYETTE COUNTIES...
AT 215 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR WEISS...OR ABOUT 6 MILES NORTH OF LYNN...
MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DOUBLE SPRINGS...ROCK CREEK AND 7 MILES NORTH OF CURTIS CROSSROADS
BY 225 PM CDT...
WINSTON COUNTY AIRPORT AND CORINTH REC AREA BY 230 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHWESTERN ALABAMA.
LAT...LON 3405 8783 3433 8744 3432 8743 3412 8726
3405 8741 3403 8746 3401 8749 3387 8782
3402 8783 3403 8784
TIME...MOT...LOC 1920Z 255DEG 44KT 3415 8748
$$
STEFKOVICH000
WWUS54 KBMX 111930
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT FRI APR 11 2008
ALC057-093-127-133-111945-
/O.CON.KBMX.SV.W.0150.000000T0000Z-080411T1945Z/
FAYETTE AL-WALKER AL-WINSTON AL-MARION AL-
230 PM CDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHEASTERN MARION...WESTERN WINSTON...EXTREME NORTHWESTERN
WALKER AND NORTH CENTRAL FAYETTE COUNTIES...
AT 228 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR DOUBLE SPRINGS...MOVING EAST AT 40 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHWESTERN ALABAMA.
LAT...LON 3406 8778 3412 8765 3433 8744 3412 8726
3403 8746 3401 8749 3387 8782
TIME...MOT...LOC 1930Z 248DEG 37KT 3418 8738
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 1:03 PM CDT, 50 minutes earlier.
Area forecast discussion, Apr 11, 1:03 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 103 PM CDT FRI APR 11 2008 .UPDATE...FOR 18Z AVIATION. && .SHORT TERM...TODAY THROUGH SATURDAY. EARLY MORNING TEMPERATURES ARE RANGING FROM THE MID 60S TO LOWER 70S ACROSS CENTRAL ALABAMA. WINDS CONTINUE TO BE SOUTHERLY WITH THE OCCASIONAL GUST TO 20 MPH ACROSS THE NORTH. DEWPOINTS RANGE FROM THE MID AND UPPER 60S ACROSS THE WEST TO THE MID AND UPPER 50S ELSEWHERE. A COLD FRONT EXTENDS FROM MISSOURI THROUGH ARKANSAS AND INTO TEXAS. WELL ADVERTISED LINE OF CONVECTION OVER CENTRAL TENNESSEE AND NORTHERN MISSISSIPPI CONTINUES TO CREEP CLOSER TO NORTHWEST ALABAMA THIS MORNING. AS EXPECTED...IT HAS WEAKENED QUITE A BIT OVERNIGHT. THE PRE-FRONTAL LINE WILL BE SLOW TO PUSH INTO THE AREA THIS MORNING AND SHOULD HANG UP OVER THE NORTHWESTERN COUNTIES UNTIL THE COLD FRONT APPROACHES WEST ALABAMA SOMETIME AFTER MIDDAY. BY THAT TIME...THE ATMOSPHERE OVER CENTRAL ALABAMA WILL HAVE HAD PLENTY OF TIME TO DESTABILIZE AND NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE I-59 CORRIDOR EARLY AFTERNOON. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND HAIL THE PRIMARY THREATS. AS FOR TORNADOES...FORECAST SOUNDING PROFILES CONTINUE TO SHOW BOUNDARY LAYER WINDS BECOMING SOUTHWESTERLY AND MORE UNIDIRECTIONAL AS THE MORNING PROGRESSES. BY THE TIME THE GREATEST INSTABILITY IS REALIZED...THE TORNADIC THREAT SHOULD BE MINIMAL. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AS WE LOSE THE DAYTIME INSTABILITY. HOWEVER...ONGOING SHOWERS AND THUNDERSTORMS WILL CONTINUE WELL INTO THE EVENING AS THE COLD FRONT SLOWLY PASSES THROUGH THE STATE. SATURDAY...SHOWERS AND THUNDERSTORMS WILL PUSH OUT OF SOUTHEAST ALABAMA BY MID MORNING. THE INITIAL WAVE OF COOLER TEMPERATURES WILL ALSO BE NOTICEABLE SATURDAY AS HIGHS RANGE FROM THE LOWER 60S TO LOWER 70S. WINDS WILL BE GUSTY OUT OF THE WEST NORTHWEST. 88 .LONG TERM...SUNDAY THROUGH FRIDAY. HIGHLY AMPLIFIED UPPER PATTERN STARTS THE WEEK...WITH TROUGH AXIS JUST TO THE WEST OF CENTRAL ALABAMA AT THE START OF THE PERIOD. THE TROUGH AXIS MOVES ACROSS THE AREA MONDAY PROVIDING DEEP NORTHERLY FLOW THROUGH EARLY WEDNESDAY. UPPER FLOW THEN TRANSITIONS TO SOUTHWEST INTO FRIDAY AS RIDGE SLOWLY TRAVERSES THE AREA. 500MB HEIGHTS DROP INTO THE 540S MONDAY AND REBOUND INTO THE 580 RANGE BY THURSDAY. THE LATEST RUNS OF THE GFS AND ECMWF APPEAR TO HAVE GOOD AGREEMENT WITH THIS EVOLUTION...WHICH WILL BE MUCH LESS ACTIVE THAN WE HAVE EXPERIENCED THE LAST FEW WEEKS....ALTHOUGH QUITE A TEMPERATURE RIDE THIS WEEK. COLD CANADIAN HIGH PRESSURE SLOWLY FILTERS INTO CENTRAL ALABAMA AND REMAINS THE DOMINANT FEATURE THE ENTIRE PERIOD...ALTHOUGH QUITE MODIFIED BY PERIODS END. GFS ENSEMBLE/GFS/NAM/ECMWF/SREF HAVE SOME SPREAD ON THE MAGNITUDE OF THE COLD SNAP. AT THIS TIME...WILL TAKE A MIXED APPROACH TO THE LOWS. WILL DROP READINGS INTO THE 30S SUNDAY MORNING THROUGH WEDNESDAY MORNING. WIND AND CLOUD COVER WILL SOMEWHAT LIMIT OVERALL COOLING. WILL KEEP THE TREND OF THE COLDEST MORNING FOR TUESDAY..WITH A FEW READINGS JUST BELOW FREEZING IN THE NORMALLY COOLER SPOTS NORTHWEST AND EAST CENTRAL. ONCE AGAIN DUE TO CLOUDS...HIGHS DO NOT INCH OUT OF THE 50S UNTIL TUESDAY AFTERNOON. TEMPERATURES BACK TO NORMAL BY THURSDAY AND FRIDAY. GFS HAS SHIFTED TOWARD THE OLDER RUNS OF THE ECMWF KEEPING JUST ENOUGH MOISTURE AND LIFT AROUND FOR A FEW SHOWERS SUNDAY THROUGH MONDAY. RE-INTRODUCED THE 20 POPS EACH PERIOD WITH VERY LITTLE IN THE WAY OF MEASURING. TO KEEP CONSISTENCY WITH COLDER TEMPS SURFACE AND ALOFT...MENTIONED SNOW SHOWERS NORTH AND EAST. A FEW FLAKES MAY BE MIXED IN AT TIMES...BUT OVERALL NO PROBLEMS. THIS IS NOT FAVORED DUE TO CLIMATOLOGY...BUT MODELS HAVE BEEN CONVERGING TOWARD THIS COLD SOLUTION. 75/LINHARES && .AVIATION...18Z TAF DISCUSSION. LINE OF STORMS COMING IN FROM THE WEST WILL AFFECT ALL TAF SITES THIS AFTERNOON AND EARLY EVENING. BASED THE TIMING OF THESE STORMS ON CURRENT RADAR TREND. THE ONLY FLIGHT PROBLEMS WILL OCCUR DURING A THUNDERSTORM. THIS ACTIVITY IS EXPECTED TO LAST LATE INTO THE EVENING HOURS. MUCH IMPROVED CONDITIONS ARE EXPECTED TOMORROW. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CDT FOR ALL AREAS. &&
In the hours before
Special weather statement, Apr 11, 12:55 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1255 PM CDT FRI APR 11 2008 ALZ011-111830- MARION- 1255 PM CDT FRI APR 11 2008 ...SIGNIFICANT WEATHER ALERT FOR MARION COUNTY UNTIL 130 PM CDT... AT 1255 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR TREMONT...OR 12 MILES EAST OF FULTON...MOVING NORTHEAST AT 40 MPH. PEA SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SHOTSVILLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JONES/90
Special weather statement, Apr 11, 1:01 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 101 PM CDT FRI APR 11 2008 ALZ022-023-031-111830- GREENE-PICKENS-TUSCALOOSA- 101 PM CDT FRI APR 11 2008 ...SIGNIFICANT WEATHER ALERT FOR GREENE...PICKENS AND TUSCALOOSA COUNTIES UNTIL 130 PM CDT... AT 101 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF BENEVOLA...OR 6 MILES SOUTHEAST OF ALICEVILLE...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LEWISTON. BENEVOLA. PIONEER. JENA. BUHL. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Special weather statement, Apr 11, 1:32 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 132 PM CDT FRI APR 11 2008 ALZ022-023-111900- PICKENS-TUSCALOOSA- 132 PM CDT FRI APR 11 2008 ...SIGNIFICANT WEATHER ALERT FOR PICKENS AND TUSCALOOSA COUNTIES UNTIL 200 PM CDT... AT 132 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF COKER...OR 8 MILES SOUTHEAST OF GORDO... MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BUHL. COKER. NORTHPORT. SAMANTHA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Local storm report, Apr 11, 1:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 5 W SULLIGENT 33.89N 88.22W
04/11/2008 LAMAR AL EMERGENCY MNGR
ON AL/MS STATE LINE TREES DOWN.
&&
10.5Local storm report, Apr 11, 1:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
144 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 3 S DOUBLE SPRINGS 34.10N 87.40W
04/11/2008 WINSTON AL STORM CHASER
TREES DOWN HWY 195
&&
10.5Local storm report, Apr 11, 1:52 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 1 S HAMILTON 34.13N 87.98W
04/11/2008 M0.75 INCH MARION AL EMERGENCY MNGR
AT AIRPORT
&&
10.5The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:54 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 8 hr |
| Apr 11, 12:10 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 35 min |
| Apr 11, 12:52 PM CDT | Tornado Warning | BMX | Walker, Winston | 38 min |
| Apr 11, 1:25 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 50 min |
| Apr 11, 1:56 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 49 min |
| Apr 11, 2:14 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 46 min |
| Apr 11, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 52 min |
| Apr 11, 2:28 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 47 min |
| Apr 11, 2:38 PM CDT | Tornado Warning | BMX | Winston | 22 min |
| Apr 11, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 51 min |
| Apr 11, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker, Winston | 40 min |
| Apr 11, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Dallas, Hale, Marengo, Perry | 49 min |
| Apr 11, 3:05 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 25 min |
| Apr 11, 3:24 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 51 min |
| Apr 11, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 45 min |
| Apr 11, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 19 min |
| Apr 11, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Perry, Shelby | 61 min |
| Apr 11, 3:50 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa, Walker | 40 min |
| Apr 11, 3:52 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 38 min |
| Apr 11, 4:01 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 44 min |
| Apr 11, 4:07 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 38 min |
| Apr 11, 4:18 PM CDT | Tornado Warning | BMX | Blount, Jefferson, St. Clair | 42 min |
| Apr 11, 4:22 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Perry, Sumter, Tuscaloosa | 53 min |
| Apr 11, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 41 min |
| Apr 11, 4:37 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 23 min |
| Apr 11, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 48 min |
| Apr 11, 4:42 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 33 min |
| Apr 11, 4:56 PM CDT | Tornado Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 24 min |
| Apr 11, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 48 min |
| Apr 11, 5:41 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 49 min |
| Apr 11, 6:24 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Perry | 51 min |
| Apr 11, 6:46 PM CDT | Tornado Warning | BMX | Clay, Talladega | 29 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.